# SDR 29EA20250630154

- Difficulty date: June 30, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 73,462 hours, 31,058 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: BPS73
- Part serial: 2346127408
- Condition: No Test
- Location: Zone 200
- Part time: 200 hours, 50 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FOR EMERGENCY LIGHTS L290,L291,L292 & L293 FAIL CAP TEST.
